Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 111, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 26, 2015, 7:24 PM CDT for Butler County, Greenwood County, Kansas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2015, 7:24 PM CDT (00:24 UTC)
- Expired
- May 26, 2015, 7:44 PM CDT
- In force
- 20 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Butler County, KS, Greenwood County, KS
The radar
The Wichita radar (KICT), 78 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 488 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1596 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
413
WUUS53 KICT 270024
SVRICT
KSC015-073-270115-
/O.NEW.KICT.SV.W.0111.150527T0024Z-150527T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
724 PM CDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
NORTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 815 PM CDT
* AT 724 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
EL DORADO...MOVING NORTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROSALIA...CASSODAY...EL DORADO LAKE AND EL DORADO STATE PARK.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 80 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3788 9684 3809 9660 3809 9647 3788 9630
3777 9674
TIME...MOT...LOC 0024Z 235DEG 22KT 3786 9671
HAIL...1.50IN
WIND...60MPH
$$
MCGUIRE2 follow-up statements
749
WWUS53 KICT 270038
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
738 PM CDT TUE MAY 26 2015
KSC015-073-270115-
/O.CON.KICT.SV.W.0111.000000T0000Z-150527T0115Z/
GREENWOOD KS-BUTLER KS-
738 PM CDT TUE MAY 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WEST CENTRAL GREENWOOD AND NORTHEASTERN BUTLER COUNTIES...
AT 738 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES EAST OF EL
DORADO...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST
CENTRAL GREENWOOD AND NORTHEASTERN BUTLER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3792 9670 3806 9658 3809 9647 3788 9630
3783 9662
TIME...MOT...LOC 0038Z 244DEG 23KT 3788 9659
HAIL...1.25IN
WIND...60MPH
$$
MCGUIRE045
WWUS53 KICT 270044
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT TUE MAY 26 2015
KSC015-073-270054-
/O.CAN.KICT.SV.W.0111.000000T0000Z-150527T0115Z/
GREENWOOD KS-BUTLER KS-
744 PM CDT TUE MAY 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL GREENWOOD AND
NORTHEASTERN BUTLER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3792 9670 3806 9658 3809 9647 3788 9630
3783 9662
TIME...MOT...LOC 0043Z 235DEG 22KT 3790 9655
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:27 PM CDT, 57 minutes earlier.
Area forecast discussion, May 26, 6:27 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 627 PM CDT TUE MAY 26 2015 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 335 PM CDT TUE MAY 26 2015 ACTIVE WEATHER PATTERN LOOKS TO CONTINUE FOR A GOOD PORTION OF THE WORK WEEK...BEFORE SOME DRIER AIR MOVES IN FOR THE WEEKEND. NW TO WEST WINDS HAVE LED TO SOME DRIER AIR MOVING ACROSS MOST OF THE FORECAST AREA TODAY ALLOWING MORE SUNSHINE TO HELP DRY THINGS OUT. HIGHER SURFACE DEWPOINTS AND THUS BETTER INSTABILITY LIES TO THE SOUTH OF THE KS/OK BORDER. LATEST WATER VAPOR SATELLITE SHOWS A WEAK IMPULSE IN THE SW-W FLOW CURRENTLY MOVING ACROSS THE PANHANDLE OF OK AT THIS TIME. EXPECT THIS IMPULSE TO MOVE EAST ALONG THE KS/OK BORDER AND THE WEAKLY CAPPED ENVIRONMENT. THINK SOME SHOWERS/STORMS WILL DEVELOP TO THE SOUTH OF HIGHWAY54/400 LATE THIS AFTERNOON WITH THE HIGHEST COVERAGE OVER NRN OK...WITH THE STRONGEST STORMS EXPECTED TO BE LOCATED JUST SOUTH OF THE BORDER. CERTAINLY NOT EXPECTING AS WIDESPREAD COVERAGE AS YESTERDAY...BUT COULD SEE A FEW SLOW MOVING STORMS TO ADD TO SOME OF THE RAIN TOTALS ACROSS SOUTHERN AND SOUTHEAST KS LATE THIS EVENING AND OVERNIGHT. THE WEAK BOUNDARY THAT PUSHED THE DRIER AIR INTO THE AREA WILL BEGIN TO PUSH BACK TO THE NORTH ON WED. THIS WILL LEAD TO THE VERY UNSTABLE AIR INCREASING ACROSS KS...ESPECIALLY FOR AREAS JUST WEST OF THE FORECAST AREA ACROSS THE HIGH PLAINS. COULD ACTUALLY SEE A DRY DAY FOR MOST LOCATIONS FOR THE DAYTIME HOURS WED EVEN WITH THE INCREASING INSTABILITY...AS SOME WARMING ALOFT ACTUALLY KEEP THINGS CAPPED OFF. THINK CONVECTION WILL INITIALLY BEGIN OVER WRN KS FOR WED AFTERNOON AS ANOTHER WEAK IMPULSE PUSHES INTO WRN KS. EASTWARD PROPAGATION OF THE STORMS WILL BRING THIS CONVECTION WED EVENING/NIGHT ACROSS MOST OF THE FORECAST AREA AS SOME SORT OF MESOSCALE CONVECTIVE COMPLEX (MCS). THE ELEVATED INSTABILITY SUGGESTS SOME STRONG TO POSSIBLY SEVERE STORMS...BUT MARGINAL SHEAR PRECLUDES A WIDESPREAD SEVERE CHANCE. SOME UNCERTAINTY ON HOW THU WILL PLAY OUT...AS OVERNIGHT MCS ON THU MAY EFFECTIVELY PUSH ANY SURFACE BOUNDARY FURTHER SOUTH OF THE AREA. WILL STILL SEE LOTS OF INSTABILITY ACROSS THE AREA....SO THINK THE CONVECTIVE CHANCES ON THU WILL BE MORE DIURNALLY DRIVEN....MAINLY IN THE AFTERNOON/EVENING....WITH A GENERAL DECREASE IN COVERAGE FOR THU NIGHT. HIGH LEVELS OF INSTABILITY MAY LEAD TO SOME STRONG STORMS TO POSSIBLY SEVERE STORMS FOR FOR THU EVENING. THE UNSTABLE AIR WILL REMAIN ACROSS THE FORECAST AREA FOR FRI...AS A VIGOROUS SHORTWAVE MOVES ACROSS THE NORTH PLAINS. THIS SHORTWAVE WILL PUSH A FAIRLY STOUT COLD FRONT SOUTH ACROSS THE FORECAST AREA FOR FRI AFTERNOON/EVENING. A VERY UNSTABLE AIRMASS WILL ONCE AGAIN BE LOCATED TO THE SOUTH OF THE FRONT AS IT PUSHES SOUTH...BUT BULK SHEAR WILL BE MARGINAL FOR WIDESPREAD SEVERE STORMS. SO MAINLY THINKING A STRONG TO SEVERE CHANCE AS THE FRONT MOVES SOUTH. WILL HAVE TO KEEP AN EYE ON THIS DAY...AS ANOTHER ROUND OF HEAVY RAINFALL MAY BE POSSIBLE...ESPECIALLY ACROSS SOUTHERN KS...WHERE THE STORMS MAY LINGER THE LONGEST. KETCHAM .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 335 PM CDT TUE MAY 26 2015 MEDIUM RANGE MODEL CONSENSUS SUGGESTS DRIER AND COOLER WEATHER FROM LATE SATURDAY THROUGH BEGINNING OF NEXT WEEK...AS MID/UPPER RIDGING BUILDS EAST OVER THE PLAINS...AND COOLER/DRIER CANADIAN HIGH PRESSURE DROPS SOUTH OVER THE REGION. MODEL CONSENSUS SUPPORTS MID/UPPER FLOW FLATTENING BY THE MIDDLE OF NEXT WEEK...WHICH WOULD SUPPORT INCREASING EVENING/OVERNIGHT THUNDERSTORM CHANCES ACROSS THE REGION...AS HIGH PLAINS ACTIVITY ROLLS EAST. KETCHAM && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 619 PM CDT TUE MAY 26 2015 SCATTERED STRONG THUNDERSTORMS CONTINUE TO DEVELOP OVER SOUTHERN KS EARLY THIS EVENING...ALONG A WEAK CONVERGENCE ZONE WHERE STRONG INSTABILITY AND MARGINAL DEEP LAYER SHEAR ARE SUPPORTIVE. THIS ACTIVITY COULD AFFECT ICT AND CNU TERMINALS THROUGH THIS EVENING WITH GUSTY WINDS, HAIL TO QUARTER SIZE, AND BRIEF DOWNPOURS. LIGHT/VARIABLE WINDS AND MOIST BOUNDARY LAYER COULD LEAD TO AT LEAST AREAS OF MVFR VSBYS AND/OR CIGS EARLY WEDNESDAY MORNING. ADDITIONAL THUNDERSTORMS MAY DEVELOP OVER THE HIGH PLAINS WEDNESDAY AFTERNOON...SPREADING EASTWARD ACROSS CENTRAL/EASTERN KS WEDNESDAY NIGHT. JMC && .HYDROLOGY... ISSUED AT 335 PM CDT TUE MAY 26 2015 PERIODIC EPISODES OF THUNDERSTORMS ARE EXPECTED UNTIL EARLY THIS WEEKEND...WITH AREAS OF LOCALLY HEAVY RAINFALL POSSIBLE. GIVEN THE WIDESPREAD SATURATED GROUND AND MANY RIVERS/STREAMS RUNNING AT BANKFUL...LATER SHIFTS MAY NEED TO CONSIDER ADDITIONAL FLOOD/FLASH FLOOD WATCHES. AM HOLDING OFF FOR NOW GIVEN THE RATHER DISORGANIZED NATURE OF THE EXPECTED THUNDERSTORM ACTIVITY THROUGH THURSDAY...WITH POSSIBLY BETTER ORGANIZED/WIDESPREAD ACTIVITY FOR FRIDAY-EARLY SATURDAY. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 82 65 80 / 30 30 50 40 HUTCHINSON 58 82 64 80 / 20 30 60 40 NEWTON 58 81 64 78 / 30 30 50 40 ELDORADO 60 81 64 80 / 30 20 50 40 WINFIELD-KWLD 59 82 65 80 / 40 30 50 40 RUSSELL 56 82 63 81 / 10 20 60 40 GREAT BEND 56 81 63 79 / 20 30 60 40 SALINA 57 83 64 80 / 20 20 60 40 MCPHERSON 57 82 64 79 / 20 20 60 40 COFFEYVILLE 60 83 65 80 / 60 30 30 40 CHANUTE 60 82 65 80 / 40 20 30 40 IOLA 61 82 64 79 / 40 20 30 40 PARSONS-KPPF 61 82 65 80 / 40 20 30 40 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 26, 6:49 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 649 PM CDT TUE MAY 26 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-280000- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 649 PM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL PERSIST THIS EVENING...MAINLY ALONG AND SOUTH OF HIGHWAY 50. A FEW STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED WITH HAIL OF NICKEL TO GOLFBALL SIZE...WIND GUSTS OF 50 TO 60 MPH...AND BRIEF VERY HEAVY RAINFALL. THUNDERSTORM ACTIVITY MAY LINGER MUCH OF THE NIGHT OVER SOUTHERN KANSAS CLOSE TO THE OKLAHOMA BORDER...ALTHOUGH STORM INTENSITY SHOULD DIMINISH SOME. DUE TO THE RECENT HEAVY RAINS...A HANDFUL OF COUNTY AND RIVER FLOOD WARNINGS REMAIN IN EFFECT ACROSS PORTIONS OF CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RIVER FLOODING WILL PERSIST INTO MID WEEK OVER PORTIONS OF SOUTH- CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. AN ACTIVE WEATHER PATTERN IS EXPECTED THROUGH EARLY THIS WEEKEND...WITH PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS AFFECTING THE AREA...MAINLY DURING THE LATE AFTERNOON AND OVERNIGHT HOURS. THE GREATEST THREAT WITH THIS ACTIVITY WILL BE THE POTENTIAL FOR ADDITIONAL HEAVY RAIN...WHICH COULD LEAD TO RENEWED FLOODING CONCERNS. ADDITIONALLY...WHILE ORGANIZED SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME...A HANDFUL OF STRONG TO SEVERE STORMS ARE POSSIBLE FROM WEDNESDAY THROUGH FRIDAY EVENING. THE SEVERE THUNDERSTORM THREAT ON WEDNESDAY WILL BE MAINLY WEST OF INTERSTATE 135. THOSE WITH OUTDOOR PLANS THROUGH THIS WEEK SHOULD CLOSELY MONITOR THE LATEST WEATHER CONDITIONS...ESPECIALLY THOSE WITH PLANS ALONG RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED THIS EVENING IN SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, May 26, 7:09 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
709 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL 1 SSE EL DORADO 37.81N 96.85W
05/26/2015 M0.50 INCH BUTLER KS TRAINED SPOTTER
REPORTED BY OFF DUTY NWS EMPLOYEE.
&&
BDKLocal storm report, May 26, 7:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
712 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL 5 SSE DOWNTOWN WICHITA 37.62N 97.32W
05/26/2015 M1.00 INCH SEDGWICK KS EMERGENCY MNGR
EMERGENCY MANAGEMENT RELAYED QUARTER SIZE HAIL AT
HYDRAULIC AND MCARTHUR.
&&
JMRLocal storm report, May 26, 7:13 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
713 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL EL DORADO 37.82N 96.86W
05/26/2015 E1.75 INCH BUTLER KS NWS EMPLOYEE
&&
JMCLocal storm report, May 26, 7:16 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
716 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL N EL DORADO 37.82N 96.86W
05/26/2015 M2.00 INCH BUTLER KS TRAINED SPOTTER
GOLF BALL TO HEN EGG SIZE HAIL.
&&
JMRLocal storm report, May 26, 7:20 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 4 E DOWNTOWN WICHITA 37.68N 97.26W
05/26/2015 M1.00 INCH SEDGWICK KS TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT EAST KELLOGG AND WOODLAWN.
&&
JMRLocal storm report, May 26, 7:22 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
722 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL MCCONNELL AFB 37.62N 97.27W
05/26/2015 M0.50 INCH SEDGWICK KS ASOS
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:00 PM CDT | Special Weather Statement | ICT | Woodson | 45 min |
| May 26, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 44 min |
| May 26, 7:29 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 20 min |
| May 26, 7:50 PM CDT | Special Weather Statement | ICT | Greenwood | 25 min |
| May 26, 7:59 PM CDT | Special Weather Statement | ICT | Butler | 31 min |
| May 27, 9:34 AM CDT | Areal Flood Warning | ICT | Reno, Rice | 24 hr |
| May 27, 3:35 PM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 54 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.